MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 LONG STEM REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 LONG STEM REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 204-0909
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 12 days due to infection.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 12 days after the prior 2nd revision surgery, which occurred on (b)(6) 2025.The primary surgery occurred on (b)(6) 2024, and the 1st revision occurred on (b)(6) 2025.Both prior revisions occurred due to patient non-compliance.No fall or other trauma reported.Revision occurred due to infection at the implant site, 40 mm + 9 humeral stability cup and 9 mm spacer explanted.These items were replaced with identical parts.

Brand Name
FX V135 LONG STEM REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22107655
Report Number3014128390-2025-00030
Device Sequence Number8149853
Product Code PHX
UDI-Device Identifier03701037315446
UDI-Public03701037315446
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number204-0909
Device Lot NumberU1018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 203-0007 LOT: V1180
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown